Vol. 9(2) July 2021, No. 15, pp. 172-185.

GENERALIZED SUBCLASSES OF QUASI-CONVEX FUNCTIONS DEFINED WITH SUBORDINATION
Vol. 9(2) July 2021, No. 15, pp. 172-185
GAGANDEEP SINGH, GURCHARANJIT SINGH

 

Abstract

In this paper, certain generalized subclasses of quasi-convex functions in the open unit disc E = {z : |z| < 1} are introduced. Various geometric properties such as the coefficient estimates, distortion theorems, growth theorems, radius of quasi convexity and relationship with other classes have been studied for these classes. The results so obtained generalize the results of several earlier works.


Full Text (PDF 116 K)